Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 382, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 21, 2008, 8:46 PM CDT for 5 counties in Missouri; Adams County, Pike County, Illinois. It was in force for 44 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2008, 8:46 PM CDT (01:46 UTC)
- Expired
- Jul 21, 2008, 9:30 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Adams County, IL, Pike County, IL, Lewis County, MO, Marion County, MO, Monroe County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 8:50 PM CDT | HAIL 1 | Maywood, MO | HAIL REPORTED AT HIGHWAY 6 AND ROUTE A |
| Jul 21, 9:15 PM CDT | TSTM WND DMG | 5 S Taylor, MO | NUMEROUS LIMBS DOWN SEVERAL INCHES IN DIAMETER BETWEEN PALMYRA AND HANNIBAL. |
| Jul 21, 9:17 PM CDT | TSTM WND GST 63 | 1 W Palmyra, MO | AT INTERSECTION OF HIGHWAY C AND HIGHWAY 168...ALSO PEA SIZE HAIL |
| Jul 21, 9:24 PM CDT | TSTM WND GST 60 | Palmyra, MO | |
| Jul 21, 9:28 PM CDT | TSTM WND GST 70 | 3 S Hannibal, MO | 2 SEMI TRUCKS BLOWN OFF HIGHWAY 61 |
| Jul 21, 9:36 PM CDT | TSTM WND DMG | Palmyra, MO | POWER LINE DOWNED |
| Jul 21, 9:36 PM CDT | HAIL 0.7 | Palmyra, MO | POWER LINE DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 5:10 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 721 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 220146
SVRLSX
ILC001-149-MOC111-127-137-173-205-220230-
/O.NEW.KLSX.SV.W.0382.080722T0146Z-080722T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT MON JUL 21 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LEWIS COUNTY IN NORTHEAST MISSOURI
MARION COUNTY IN NORTHEAST MISSOURI
NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSOURI
NORTHERN RALLS COUNTY IN NORTHEAST MISSOURI
NORTHEASTERN SHELBY COUNTY IN NORTHEAST MISSOURI
SOUTHWESTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS
WESTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS
* UNTIL 930 PM CDT
* AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF QUINCY TO 4
MILES SOUTHEAST OF STEFFENVILLE...AND WERE MOVING SOUTHEAST AT 21
MPH.
* LOCATIONS IMPACTED INCLUDE...
EMDEN...
PHILADELPHIA...
WARREN...
PALMYRA...
FALL CREEK...
HANNIBAL...
RENSSELAER...
MONROE CITY...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
LAT...LON 3996 9138 3962 9123 3962 9181 3995 9196
3999 9196
TIME...MOT...LOC 0146Z 326DEG 18KT 3991 9145 3992 9182
$$
TES1 follow-up statement
000
WWUS53 KLSX 220223
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT MON JUL 21 2008
MOC111-220233-
/O.CAN.KLSX.SV.W.0382.000000T0000Z-080722T0230Z/
LEWIS MO-
923 PM CDT MON JUL 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEWIS COUNTY IS
CANCELLED...
LAT...LON 3996 9138 3962 9123 3962 9181 3983 9191
3991 9180 3995 9148 3994 9145 3995 9145
TIME...MOT...LOC 0223Z 346DEG 26KT 3980 9140 3971 9175
$$
ILC001-149-MOC127-137-173-205-220230-
/O.CON.KLSX.SV.W.0382.000000T0000Z-080722T0230Z/
PIKE IL-ADAMS IL-MONROE MO-RALLS MO-MARION MO-SHELBY MO-
923 PM CDT MON JUL 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN ADAMS AND WESTERN PIKE COUNTIES IN WEST CENTRAL
ILLINOIS...AND EASTERN SHELBY...MARION...NORTHERN RALLS AND
NORTHEASTERN MONROE COUNTIES IN NORTHEAST MISSOURI...
AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MARBLEHEAD TO WARREN...AND WERE
MOVING SOUTH AT 30 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...MONROE
CITY...RENSSELAER...HANNIBAL AND FALL CREEK.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 3996 9138 3962 9123 3962 9181 3983 9191
3991 9180 3995 9148 3994 9145 3995 9145
TIME...MOT...LOC 0223Z 346DEG 26KT 3980 9140 3971 9175
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 6:52 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 21, 6:52 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 652 PM CDT MON JUL 21 2008 .DISCUSSION... /326 PM CDT MON JUL 21 2008/ HOT AND HUMID CONDITIONS HAVE PREVAILED AGAIN TODAY AND THIS HAS RESULTED IN VERY UNSTABLE CONDITIONS ACROSS THE CWA. LATEST SPC MESOANALYSIS SHOWS SBCAPES OF 4000-5000 J/KG FROM ROUGHLY STL NWWD THROUGH NORTH CENTRAL AND NORTHWEST MO. VERY LITTLE CIN IS ALSO EVIDENT. RIGHT NOW WE ARE JUST PLAYING THE WAITING GAME FOR CONVECTIVE DEVELOPMENT. QSTNRY BNDRY DRAPPED ACROSS SOUTHERN NEBRASKA INVOF OF THE MO/IA BORDER INTO NCENTRAL IL WILL BE THE FOCUSING MECH AND EXPECT CONVECTIVE DEVELOPMENT FROM IRK NWWD INTO NW MO DURING THE NEXT 2-3HRS AS THE VERTICAL MOTION FIELD FROM THE SHRTWV TROF DIGGING THRU THE UPPER MS VLY SPREADS INTO THAT REGION. WATER VAPOR AND SATELLITE IMAGERY INDICATES THE LEADING EDGE OF THE UVV FIELD IS NEARING SW IA ATTM. GIVEN THE EXTREME CAPE AND EFFECTIVE BULK LAYER SHEAR OF 30-40 KTS AND AM EXPECTING THE ACTIVITY TO QUICKLY BECOME SEVERE AND GROW UPSCALE INTO A SEVERE FORWARD PROPAGATING MCS. THIS MCS IS THEN EXPECTED TO TRACK ESEWD ACROSS NRN MO INTO SW IL...AN AREA WHICH HAS BEEN HIGHLIGHTED VERY WELL ON THE LATEST SWODY1 MOD RISK AREA. IF THIS SYSTEM IS ANYTHING LIKE THE ONE LAST NIGHT THAT IMPACTED THE DVN AND ILX CWA...THEN DAMAGING WINDS IN EXCESS OF 70-80 MPH ARE QUITE POSSIBLE. THE UNCERTAINTY TONIGHT RESIDES SOUTH OF THE AFOREMENTIONED CORRIDOR AND THE LONGEVITY OF ALL THE ACTIVITY. LOW LEVEL FORCING AND THE SLOW SOUTHWARD MOVING FRONTAL BNDRY SUGGESTS A SERIES OF MCSS ARE NOT OUT OF THE REALM...WHILE THESE SYSTEMS ALSO TEND TO GET FURTHER SOUTH THAN WE ORIGINALLY THINK DUE TO COLD POOL PROCESSES AND ADDITIONAL DEVELOPMENT. THEREFORE HAVE MADE FEW CHANGES TO THE PREVIOUS FCST WITH FAIRLY HIGH POPS ACROSS THE NORTH HALF OF THE CWA. ALSO WE COULD SEE AN AIRMASS PULSE STORM EARLY THIS EVENING ACROSS THE ERN OZARKS WHERE A DECENT CU FIELD EXISTS AND IT IS VERY UNSTABLE. TONIGHTS ACTIVITY TO A LARGE DEGREE WILL DICTATE WHAT HAPPENS ON TUESDAY. THE SYNOPIC SCALE FRONT AND/OR OUTFLOWS WILL BE THE FOCUS FOR RENEWED DEVELOPMENT OUTSIDE OF ONGOING ACTIVITY AT DAYBREAK. BEST FEELING GIVEN A EXPECTED FRONTAL POSITION INVOF OF I-70 IS THAT THE GREATEST PROB OF PCPN WILL THEN RESIDE ACROSS THE SRN HALF OF THE CWA. MORE CLOUDS/PCPN IN ADDITION TO THE SLOWLY MOVING FRONT WILL MAKE FOR A COOLER DAY AND THE END OF THE SHORT HEAT WAVE. THE FRONT IS EXPECTED TO CONTINUE MOVING SOUTHWARD ON TUESDAY NIGHT WITH COOLER AIR INFILTRATING THE AREA AS HIGH PRESSURE BUILDS INTO THE MID MS VLY. THIS SHOULD AT LEAST TEMPORARILY SHUNT THE GREATEST PCPN CHANCES SOUTH AND SOUTHWEST OF THE CWA. BEGINNING LATE WED NIGHT AND INTO THURS AND FRI THERE ARE THEN QUESTIONS TO THE LOCATION OF SUBSEQUENT ROUNDS OF PCPN. NW FLOW SHORTWV TROFS WILL INTERACT WITH A SLOWLY LIFTING BNDRY AND RESULT IN PROBABLY SEVERAL MCS...BUT TRACKS AND LOCATIONS AMONG THE MODEL OUTPUT SHOW ALOT OF VARIABILITY. GLASS && .AVIATION... /645 PM CDT MON JUL 21 2008/ FOR THE 00Z TAFS... COLD FRONT EXTENDED FROM NORTHERN IL ACROSS NORTHERN MO INTO SOUTHERN NEB EARLY THIS EVENING. ISOLATED THUNDERSTORMS HAVE DEVELOPED IN THE VICINITY AND NORTH OF THE FRONT. THUNDERSTORMS WILL MOVE SOUTHEASTWARD OVERNIGHT AHEAD OF THE FRONT. COLD FRONT WILL CLEAR THE TAF SITES BY NOON ON TUESDAY. TPS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 21, 4:12 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 412 PM CDT MON JUL 21 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-221130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 412 PM CDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTHEAST MISSOURI INTO WEST CENTRAL AND SOUTH CENTRAL ILLINOIS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA. THUNDERSTORMS WILL DEVELOP THIS EVENING ALONG A FRONT NEAR THE MISSOURI AND IOWA BORDER...RAPIDLY BECOMING SEVERE AND ORGANIZING INTO A LARGE THUNDERSTORM COMPLEX. THE COMPLEX OF STORMS IS THEN EXPECTED TO MOVE SOUTHEASTWARD. DAMAGING WINDS IN EXCESS OF 70 MPH AND LARGE HAIL TO THE SIZE OF GOLF BALLS ARE POSSIBLE...ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON TUESDAY AS THE COLD FRONT MOVES SOUTHWARD THROUGH THE AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL AND SOUTHEAST MISSOURI TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AND THEN ACROSS ALL OF THE AREA THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT ACROSS MUCH OF NORTHERN MISSOURI INTO WEST CENTRAL AND SOUTH CENTRAL ILLINOIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, Jul 21, 7:44 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
744 PM CDT MON JUL 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 4 N EWING 40.07N 91.71W
07/21/2008 E0.50 INCH LEWIS MO TRAINED SPOTTER
&&
EVENT NUMBER 00675
SIPPRELLLocal storm report, Jul 21, 7:47 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT MON JUL 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0745 PM FUNNEL CLOUD 2 N EWING 40.04N 91.71W
07/21/2008 LEWIS MO TRAINED SPOTTER
&&
EVENT NUMBER 00676
SIPPRELLLocal storm report, Jul 21, 7:51 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 PM CDT MON JUL 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 N EWING 40.04N 91.71W
07/21/2008 E1.75 INCH LEWIS MO TRAINED SPOTTER
AT THE INTERSECTION OF HIGHWAY BB AND HIGHWAY C.
&&
EVENT NUMBER 00677
SIPPRELLLocal storm report, Jul 21, 8:02 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT MON JUL 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0759 PM FUNNEL CLOUD 1 SE EWING 40.00N 91.70W
07/21/2008 LEWIS MO TRAINED SPOTTER
&&
EVENT NUMBER 00678
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:23 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 52 min |
| Jul 21, 7:54 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 66 min |
| Jul 21, 8:01 PM CDT | Tornado Warning | LSX | Lewis, Marion | 44 min |
| Jul 21, 8:24 PM CDT | Tornado Warning | LSX | Knox, Shelby | 51 min |
| Jul 21, 9:00 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 6 hr |
| Jul 21, 9:16 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 44 min |
| Jul 21, 9:31 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Monroe, Pike, Ralls | 44 min |
| Jul 21, 10:10 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Ralls | 21 min |
| Jul 21, 11:24 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 51 min |
| Jul 21, 11:48 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 42 min |
| Jul 22, 12:16 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 44 min |
| Jul 22, 2:05 AM CDT | Areal Flood Advisory | LSX | Audrain, Monroe, Montgomery, Ralls | 6 hr |
| Jul 22, 3:38 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 51 min |
| Jul 22, 3:52 AM CDT | Tornado Warning | LSX | Cole, Osage | 38 min |
| Jul 22, 4:08 AM CDT | Tornado Warning | LSX | Callaway, Cole, Osage | 22 min |
| Jul 22, 6:23 AM CDT | Areal Flood Advisory | LSX | Callaway, Osage, Saint Charles | 30 days |
| Jul 22, 7:16 AM CDT | Flash Flood Warning | LSX | Boone | 4 hr |
| Jul 22, 8:50 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole | 40 min |
| Jul 22, 9:30 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 45 min |
| Jul 22, 11:18 AM CDT | Areal Flood Warning | LSX | Boone | 13 hr |
| Jul 21, 10:46 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 50 min |
| Jul 21, 11:53 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 46 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.